International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fractional-Order Delayed Epidemic Models in Memory-Based Probabilistic Controlled Metric Spaces via Fixed Point Theory

  • Mahmood Akhtar Khan*
  • Abdullah Shoaib
  • Thabet Abdeljawad
  • Aiman Mukheimer

    * Corresponding author

    Abstract

    We introduce memory-based probabilistic controlled metric spaces and establish a non-Markovian contraction principle that extends the Banach fixed point theorem by depending on a finite number of previous iterates. This framework is suited for systems with delay, hereditary effects, and fractional dynamics. We prove unique existence and convergence of Picard iterations under memory-based probabilistic contractions. As an application, we analyze a fractional-order delayed epidemic model with memory and incubation effects, showing convergence to a unique equilibrium. These results provide a unified tool for fractional epidemic dynamics with delay and memory.

    How to Cite

    M. A. Khan, A. Shoaib, T. Abdeljawad, A. Mukheimer, Fractional-Order Delayed Epidemic Models in Memory-Based Probabilistic Controlled Metric Spaces via Fixed Point Theory, Int. J. Anal. Appl. 24 (2026), 195. https://doi.org/10.28924/2291-8639-24-2026-195

    BibTeX
    @article{Khan2026,
      author  = {Khan, Mahmood Akhtar and Shoaib, Abdullah and Abdeljawad, Thabet and Mukheimer, Aiman},
      title   = {Fractional-Order Delayed Epidemic Models in Memory-Based Probabilistic Controlled Metric Spaces via Fixed Point Theory},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {195},
      doi     = {10.28924/2291-8639-24-2026-195}
    }

    References

    • [1] S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fundam. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
    • [2] R. Kannan, Some Results on Fixed Points, Bull. Calcutta Math. Soc. 60 (1968), 71–76.
    • [3] S. Nadler, Multi-Valued Contraction Mappings, Pac. J. Math. 30 (1969), 475–488. https://doi.org/10.2140/pjm.1969.30.475.
    • [4] K. Menger, Statistical Metrics, Proc. Natl. Acad. Sci. USA 28 (1942), 535–537. https://doi.org/10.1073/pnas.28.12.535.
    • [5] B. Schweizer, A. Sklar, Probabilistic Metric Spaces, North-Holland, 1983.
    • [6] E. Hadzic, E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, 2001. https://doi.org/10.1007/978-94-017-1560-7.
    • [7] D. Miheţ, Fixed Point Theorems in Probabilistic Metric Spaces, Chaos Solitons Fractals 41 (2009), 1014–1019. https://doi.org/10.1016/j.chaos.2008.04.030.
    • [8] V. Radu, Some Fixed Point Theorems Probabilistic Metric Spaces, in: V.V. Kalashnikov, B. Penkov, V.M. Zolotarev (Eds.), Stability Problems for Stochastic Models, Springer Berlin Heidelberg, Berlin, Heidelberg, 1987: pp. 125–133. https://doi.org/10.1007/BFb0072718.
    • [9] E. Pap, O. Hadzic, R. Mesiar, A Fixed Point Theorem in Probabilistic Metric Spaces and an Application, J. Math. Anal. Appl. 202 (1996), 433–449. https://doi.org/10.1006/jmaa.1996.0325.
    • [10] N. Mlaiki, H. Aydi, N. Souayah, T. Abdeljawad, Controlled Metric Type Spaces and the Related Contraction Principle, Mathematics 6 (2018), 194. https://doi.org/10.3390/math6100194.
    • [11] A.E. Al-Mazrooei, J. Ahmad, Fixed Point Results in Controlled Metric Spaces with Applications, Mathematics 10 (2022), 490. https://doi.org/10.3390/math10030490.
    • [12] S. Sonam, R. Bhardwaj, J. Mal, P. Konar, P. Sumalai, Fixed Point Results in Soft Probabilistic Metric Spaces, J. Anal. 33 (2024), 139–166. https://doi.org/10.1007/s41478-024-00800-w.
    • [13] B. Samet, C. Vetro, P. Vetro, Fixed Point Theorems for $\alpha$-$\psi$-Contractive Type Mappings, Nonlinear Anal. Theory Methods Appl. 75 (2012), 2154–2165. https://doi.org/10.1016/j.na.2011.10.014.
    • [14] T. Škovránek, I. Podlubny, I. Petráš, Modeling of the National Economies in State-Space: A Fractional Calculus Approach, Econ. Model. 29 (2012), 1322–1327. https://doi.org/10.1016/j.econmod.2012.03.019.
    • [15] J.K. Hale, Dynamics and Delays, in: S. Busenberg, M. Martelli, (eds) Delay Differential Equations and Dynamical Systems. Lecture Notes in Mathematics, Vol 1475, Springer, Berlin, Heidelberg, (1991). https://doi.org/10.1007/BFb0083476.